American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Andrei Martínez-Finkelshtein, Evgenii A. Rakhmanov and Sergey P. Suetin. Heine, Hilbert, Pad\'{e}, Riemann, and Stieltjes: John Nuttall's work 25 years later. Contemporary Mathematics 578 (2012) 165-193.
Book volume table of contents   
View Article: PDF

[2] A. I. Aptekarev and D. N. Tulyakov. On the determinant of an integral lattice generated by rational approximants of the Euler constant. Trans. Moscow Math. Soc. 70 (2009) 237-249. MR 2573642.
Abstract, references, and article information   
View Article: PDF

[3] Annie Cuyt, Jieqing Tan and Ping Zhou. General order multivariate Padé approximants for pseudo-multivariate functions. Math. Comp. 75 (2006) 727-741. MR 2196989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeffrey B. Farr and Shuhong Gao. Gröbner bases and generalized Padé approximation. Math. Comp. 75 (2006) 461-473. MR 2176409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. Díaz-Mendoza, P. González-Vera, M. Jiménez Paiz and F. Cala Rodríguez. Orthogonal Laurent polynomials corresponding to certain strong Stieltjes distributions with applications to numerical quadratures. Math. Comp. 75 (2006) 281-305. MR 2176400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Bultheel, C. Díaz-Mendoza, P. González-Vera and R. Orive. On the convergence of certain Gauss-type quadrature formulas for unbounded intervals. Math. Comp. 69 (2000) 721-747. MR 1651743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Cuyt, K. Driver and D. S. Lubinsky. On the size of lemniscates of polynomials in one and several variables . Proc. Amer. Math. Soc. 124 (1996) 2123-2136. MR 1322919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. S. Lubinsky. Convergence of diagonal Pad\'e approximants for functions analytic near $0$ . Trans. Amer. Math. Soc. 347 (1995) 3149-3157. MR 1283557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. I. Aptekarev, V. Kaliaguine and W. Van Assche. Criterion for the resolvent set of nonsymmetric tridiagonal operators . Proc. Amer. Math. Soc. 123 (1995) 2423-2430. MR 1254830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Oscar P. Bruno and Fernando Reitich. Approximation of analytic functions: a method of enhanced convergence . Math. Comp. 63 (1994) 195-213. MR 1240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. M. Hovstad. The classical irrationality problem for $T$-fractions . Proc. Amer. Math. Soc. 110 (1990) 65-70. MR 1017002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Claude Brezinski. Procedures for estimating the error in Pad\'e approximation . Math. Comp. 53 (1989) 639-648. MR 979935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Underhill. Some asymptotic properties of Pad\'e approximants to $e\sp {-x}$ . Math. Comp. 47 (1986) 253-263. MR 842133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. S. Lubinsky. Pad\'e tables of a class of entire functions . Proc. Amer. Math. Soc. 94 (1985) 399-405. MR 787881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. H. McCabe and G. M. Phillips. Aitken sequences and generalized Fibonacci numbers . Math. Comp. 45 (1985) 553-558. MR 804944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. S. Lubinsky and A. Sidi. Convergence of linear and nonlinear Pad\'e approximants from series of orthogonal polynomials . Trans. Amer. Math. Soc. 278 (1983) 333-345. MR 697078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Arieh Iserles and Gilbert Strang. The optimal accuracy of difference schemes . Trans. Amer. Math. Soc. 277 (1983) 779-803. MR 694388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. H. McCabe. The quotient-difference algorithm and the Pad\'e table: an alternative form and a general continued fraction . Math. Comp. 41 (1983) 183-197. MR 701633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Géza Németh and Magda Zimányi. Polynomial type Pad\'e approximants . Math. Comp. 38 (1982) 553-565. MR 645671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Adhemar Bultheel. Recursive algorithms for the matrix Pad\'e problem . Math. Comp. 35 (1980) 875-892. MR 572862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. N. Stokes. A stable quotient-difference algorithm . Math. Comp. 34 (1980) 515-519. MR 559199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. S. Wall. General theorems on the convergence of sequences of Pad\'e approximants . Trans. Amer. Math. Soc. 34 (1932) 409-416. MR 1501645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. S. Wall. On the Pad\'e approximants associated with a positive definite power series . Trans. Amer. Math. Soc. 33 (1931) 511-532. MR 1501603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hubert S. Wall. On the Pad\'e approximants associated with the continued fraction and series of Stieltjes . Trans. Amer. Math. Soc. 31 (1929) 91-116. MR 1501470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1